# SDR TIPR2018012938049

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: General aviation
- Aircraft: N324NV
- Make and model: Airbus A319-111
- Aircraft serial: 2709
- Aircraft time: 32,969 hours, 21,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Forward
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT UNDER CAPTAINS WINDOW.
